Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 546784, 28 pages
http://dx.doi.org/10.1155/2012/546784
Research Article

Approximation by Lupas-Type Operators and Szász-Mirakyan-Type Operators

1Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
2Department of Mathematics, Meijo University, Nagoya 468-8502, Japan

Received 28 July 2011; Accepted 5 January 2012

Academic Editor: Yuantong Gu

Copyright © 2012 Hee Sun Jung and Ryozi Sakai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. M. Derriennic, “Sur l'approximation de fonctions intégrables sur [0,1] par des polinômes de Bernstein modifies,” Journal of Approximation Theory, vol. 31, pp. 325–343, 1981. View at Publisher · View at Google Scholar
  2. A. Sahai and G. Prasad, “On simultaneous approximation by modified Lupas operators,” Journal of Approximation Theory, vol. 45, no. 2, pp. 122–128, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Rempulska and S. Graczyk, “On certain class of Szász-Mirakyan operators in exponential weight spaces,” International Journal of Pure and Applied Mathematics, vol. 60, no. 3, pp. 259–267, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. M. Becker, D. Kucharski, and R. J. Nessel, “Global approximation theorems for the Szász-Mirakjan operators in exponential weight spaces,” in Linear Spaces and Approximation, pp. 319–333, Birkhäuser, Basle, Switzerland, 1978. View at Google Scholar · View at Zentralblatt MATH